The combinatorics of Garsia-Haiman modules of hook shape

R.M. Adin, J.B. Remmel, Y. Roichman

Research output: Contribution to journalArticlepeer-review


Several bases of the Garsia-Haiman modules for hook shapes are given, as well as combinatorial decomposition rules for these modules. These bases and rules extend the classical ones for the coinvariant algebra of type A. We also give a decomposition of the Garsia-Haiman modules into descent representations.
Original languageAmerican English
Pages (from-to)1-42
JournalThe Electronic Journal of Combinatorics
StatePublished - 2008


Dive into the research topics of 'The combinatorics of Garsia-Haiman modules of hook shape'. Together they form a unique fingerprint.

Cite this